BibTeX record journals/toms/Walker77

download as .bib file

@article{DBLP:journals/toms/Walker77,
  author    = {Alastair J. Walker},
  title     = {An Efficient Method for Generating Discrete Random Variables with
               General Distributions},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {253--256},
  year      = {1977},
  url       = {https://doi.org/10.1145/355744.355749},
  doi       = {10.1145/355744.355749},
  timestamp = {Tue, 06 Nov 2018 12:51:11 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/Walker77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics